# SDR DALA2024092409368

- Difficulty date: September 20, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,404 hours, 32,400 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0567011) CORROSION ON AFT CARGO COMPARTMENT STA 787 FRAME INNER CHORD AT RBL 24 WL 156. C/W ER/A 620836-14 REV ORIGINAL SECTION I.
